|Cycling two steroids to maintain weight
Jan 12, 2011
I read about a new steroid a few months ago and it seems promising for my regimen. I currently take Oxandrin but I don't have a second to cycle. I maintained until the last 6 months and now am losing slowly. I have been taking some type of steriod for 16yrs. I currently weight 159. Normally weight 168-172. If I really work out and eat well I can get up to 180. 6'1", medium frame. Do you know the name of a recently introduced steroid or human growth hormone. Thank you, Tim
Response from Mr. Vergel
The main anabolics used and studied in HIV are nandrolone decanoate and oxandrolone (Oxandrin). No other anabolic has been studied or introduced in the market for medical use in the United States.
You probably heard about Egrifta, which is a growth hormone releasing hormone recently approved by the FDA for the treatment of abdominal fat accumulation related to HIV lipodystrophy. It is about to be launched soon but we do not know if insurance companies will pay for it.
If you are to use Oxandrin or nandrolone, you should always use them with a background of testosterone replacement since anabolics decrease your own testosterone production. This could cause decreases in sexual function, fatigue and mood changes if not treated with testosterone. I have a lot of information about this in Built to Survive.
I do not moralize the use of anabolics, but I definitely have a big problem with their use without proper medical follow up. I have seen too many people use them without any knowledge. They walk around with high hematocrit and become ticking bombs for cardiovascular disease.
I hope you are not one of those patients and that you read more about the proper and safer use of these compounds.
Tenofovir = Osteoporosis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.